# SDR HEEA079120

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 12,937 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 212040805001
- Condition: Malfunctioned
- Location: Xmsn Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SENSOR CAUSING TRANSMISSION TEMP LIGHTS EVEN WITH THE TEMPS IN THE GREEN.
